# SDR FDEA201011114319

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3621
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN STA, 686 DAMAGED AT STRINGER 7R AT STA 686 STR 7R A MAJOR REPAIR WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE P TO F MOD ON STAM W/O 11850045JUPR07 AND STAM EA 757-5331-16-2978, REV NEW DATED NOV 3, 2010.  THIS NR IS FOR TRACKING PUPOSES ONLY AND CLASSIFED AS A MAJOR REPAIR.
